Hi.. I have been taking one 150mg tramadol per day for a year. Do ya think I would be able to just stop this medication without any problems like seizures? Or should I taper down? P.s have never had a seizure before!
Most patients that take that dosage are able to stop without any major issues. Sometimes a bit of anxiety or lack of sleep, but it should not be much. The issue with seizures is usually with high level patients and usually at intake and not withdrawal. You should always discuss with your prescribing physician that have knowledge of your medical history, but it should not be so hard.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.